# SDR 2004UALA00589

- Difficulty date: June 16, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N391UA
- Make and model: Boeing 737322
- Aircraft serial: 24666
- Aircraft time: 39,017 hours, 27,192 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378338
- Condition: Dented
- Location: Rt Horiz Stab Le
- Part time: 39,017 hours, 27,192 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 3.5 X 1.5 X 0.1875 DEEP DENT ON RIGHT HORIZONTAL STABILIZER LEADING EDGE APPROX 15 FEET FROM THE FUSELAGE.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED FLUSH REPAIR.
